# SDR CALA2011070700461

- Difficulty date: July 6, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 64,005 hours, 14,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15057075T7351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM UPPER SURFACE HAS CORROSION AT STA 1640 BL 0 - RBL 9.20 APPROX.  REPAIRED CORRODED UPPER SURFACE OF FLOORBEAM AT STA 1640 AND BL-0 TO RBL 9.20 REF SRM 53-00-51 REPAIR 3.
